On an approximate solution of a singular integro-differential equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 888-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a19,
author = {I. N. Meleshko},
title = {On an approximate solution of a singular integro-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {888--897},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a19/}
}
I. N. Meleshko. On an approximate solution of a singular integro-differential equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 888-897. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a19/